Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The quartic curve as related to conics


Author: A. B. Coble
Journal: Trans. Amer. Math. Soc. 4 (1903), 65-85
MSC: Primary 14H45
DOI: https://doi.org/10.1090/S0002-9947-1903-1500625-X
MathSciNet review: 1500625
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500625-X
Article copyright: © Copyright 1903 American Mathematical Society

American Mathematical Society